Hello, I induced medical abortion with mifepristone and mi

Patient : Hello, I induced medical abortion with mifepristone and misoprostol. My doctor gave me one tab at clinic n gave four tabs to take after 24 hours n i took 2 of them(as it felt like I will vomit) after the time span of 30 hours.. 1 hour later i started to bleed moderately(heavier than periods) n cramp heavily(too much) and m still bleeding 3 hrs after taking misoprostol . Do i need to take rest 2 misoprostol necessarily to complete procedure or this is okay to take only 2 of them? If its mandatory to take it when should i take them?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: HI I have a question on my EMG results and diagnosis + questions about future followups. I attached the EMG and also ...

Q: I have a question regarding rabies vaccination. I have health anxiety and rabies is a fixation. I have been over-vacc...

Q: Is it possible for me to contact hiv if someone blood got on my arm 8 hours after I had a TB test ? Is the injection ...

Q: I fell about two weeks ago directly on my buttocks. I was immediately black and blue so started icing. It seemed to t...

Q: I am a long sufferer of depression and have within the last few weeks been put back on my original anti depressants (...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews